# SDR SWIA201439887

- Difficulty date: November 8, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 32,005 hours, 43,927 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Smoke
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN FO TOGGLED ON AUTOPILOT, GOT A TRIM FAIL AND AUTOPILOT FAIL ON MAP AND SMOKE OUT OF GLARESHIELD ABOVE FOS FCP. DECLARED EMERGENCY. REPLACED FCP AND AUTOPILOT COMPUTER. PERFORMED OPS CHECK OF AUTOPILOT SYS. TESTED OK. IAW AMM.
